Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Picard-Vessiot theory of linear homogeneous difference equations


Author: Charles H. Franke
Journal: Trans. Amer. Math. Soc. 108 (1963), 491-515
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9947-1963-0155819-3
MathSciNet review: 0155819
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Cohn, Difference algebra, Interscience Tracts in Pure and Applied Mathematics, New York (in preparation).
  • [2] I. Kaplansky, An introduction to differential algebra, Actualités. Sci. Ind. No. 1251 = Publ. Inst. Math. Univ. Nancago No. 5, Hermann, Paris, 1957. MR 0093654 (20:177)
  • [3] E. Kolchin, Existence theorems connected with the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Bull. Amer. Math. Soc. 54 (1948), 927-932. MR 0027744 (10:349a)
  • [4] -, Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. (2) 49 (1948), 1-42. MR 0024884 (9:561c)
  • [5] S. Lang. Introduction to algebraic geometry, Interscience Tracts in Pure and Applied Mathematics, New York, 1958. MR 0100591 (20:7021)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0155819-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society